Communications in Mathematical Physics

Axial anomalies and index theorems on open spaces

Constantine Callias

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 62, Number 3 (1978), 213-234.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904395

Mathematical Reviews number (MathSciNet)
MR0507780

Zentralblatt MATH identifier
0416.58024

Subjects
Primary: 58G10
Secondary: 81E10

Citation

Callias, Constantine. Axial anomalies and index theorems on open spaces. Comm. Math. Phys. 62 (1978), no. 3, 213--234. https://projecteuclid.org/euclid.cmp/1103904395


Export citation

See also

  • Remarks by : R. Bott, R. Seeley. Some remarks on the paper of Callias: ``Axial anomalies and index theorems on open spaces''. Communications in Mathematical Physics Volume 62, Number 3, (1978), pp. 235-245.